# SDR C2XA09SH377

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 22,164 hours, 16,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14522557618
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION (LEVEL 2 LOCAL) ON FRAME 68 SHEAR CLIP NEAR STRINGER 17L.  MAINTENANCE FABRICATED AND INSTALLED REPAIR ON FRAME 68 SHEAR CLIP STRINGER 17L IAW EC5330-01458.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
